# SDR GTIA2025030638784

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 7,231 hours, 3,160 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECENDENDING  THROUGH 4000 FT F/A'S REORTED DIRTY SOCK SMELL IN CABIN . NO ODOR NOTICED IN COCKPIT-CANIN ODOR ISOLATED TO PACK 2 REF TSM 05-50-00-810-831-A SEE LP 3627680-1 FOR CORRECTIVE ACTION .   DESCRIPTION OF FUMES / ODOR(S)DIRTY SOCKS, LEVEL OF ODOR-PERSISTENT (LEVEL B),APPARENT CABIN SOURCE-UNKNOWN, AFFECTED AREA(S) AFT CABIN, VISIBLE SMOKE / HAZE-NO, MEDICAL ATTENTION REQUIRED-MEDLINK
